# SDR C7WA200200009

- Difficulty date: July 13, 2002
- Submitted: November 15, 2002
- Operation: Air carrier
- Aircraft: N511PE
- Make and model: Boeing 727232
- Aircraft serial: 20634
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND AFT AFT PRESSURE BULKHEAD BS 1183 WITH 1.5 INCH CRACK AT WL 188.31 LBL 13.  REPAIRED BS 1183 WEB WITH DOUBLERS LBL 9.5 TO LBL 22 BETWEEN WL 181.5 AND WL 193.5 IAW COOPESA EO COO-2-53-345-02.  (M)
